[1] S. Abenda and Yu. Fedorov. Integrable ellipsoidal billiards with separable polynomial potentials. In EQUADIFF 2003, pages 687-692. World Sci. Publ., Hackensack, NJ, 2005. [ MR ]
[2] R.J. Alonso-Blanco and D. Blázquez-Sanz. The only global contact transformations of order two or more are point transformations. J. Lie Theory, 15(1):135-143, 2005. [ MR ]
[3] A. Apte, R. de la Llave, and N.P. Petrov. Regularity of critical invariant circles of the standard nontwist map. Nonlinearity, 18(3):1173-1187, 2005. [ MR ]
[4] I. Baldomá and E. Fontich. Exponentially small splitting of separatrices in a weakly hyperbolic case. J. Differential Equations, 210(1):106-134, 2005. [ MR ]
[5] H. Broer, H. Hanßmann, À. Jorba, J. Villanueva, and F. Wagener. Quasi-periodic response solutions at normal-internal resonances. In EQUADIFF 2003, pages 702-707. World Sci. Publ., Hackensack, NJ, 2005.
[6] X. Cabré, E. Fontich, and R. de la Llave. The parameterization method for invariant manifolds. III. Overview and applications. J. Differential Equations, 218(2):444-515, 2005. [ MR ]
[7] L.A. Caffarelli and R. de la Llave. Interfaces of ground states in Ising models with periodic coefficients. J. Stat. Phys., 118(3-4):687-719, 2005. [ MR ]
[8] F. Calogero, D. Gómez-Ullate, P.M. Santini, and M. Sommacal. The transition from regular to irregular motions, explained as travel on Riemann surfaces. J. Phys. A-Math. Gen., 38(41):8873-8896, 2005. [ MR ]
[9] E. Canalias, G. Gómez, J.J Masdemont, and J.M Mondelo. Development of a libration orbit design tool. 1st, 2nd Progress Report, April 2005. ESA Contract 18426/04/D/HK, 101 pp.
[10] P.S. Casas and À. Jorba. Unstable manifolds computation for the two-dimensional plane Poiseuille flow. In EQUADIFF 2003, pages 1045-1047. World Sci. Publ., Hackensack, NJ, 2005. [ MR ]
[11] P.S. Casas and R. Quintanilla. Exponential decay in one-dimensional porous-thermo-elasticity. Mech. Res. Comm., 32(6):652-658, 2005. [ MR ]
[12] P.S. Casas and R. Quintanilla. Exponential stability in thermoelasticity with microtemperatures. Internat. J. Engrg. Sci., 43(1-2):33-47, 2005. [ MR ]
[13] J.A. Charris Castañeda, B. Aldana Gómez, and P.B. Acosta Humánez. Álgebra I. Fundamentos y teoría de los grupos, volume 13 of Colección Julio Carrizosa Valenzuela. Academia Colombiana de Ciencias Exactas, Físicas y Naturales / Univ. Sergio Arboleda, Bogotá, 2005. [ URL ]
[14] A. Delshams and P. Gutiérrez. Exponentially small splitting of separatrices for whiskered tori in Hamiltonian systems. J. Math. Sci. (N.Y.), 128(2):2726-2746, 2005.
[15] A. Delshams and J.T. Lázaro. Pseudo-normal form near saddle-center or saddle-focus equilibria. J. Differential Equations, 208(2):312-343, 2005. [ MR ]
[16] Yu.N. Fedorov. Algebraic closed geodesics on a triaxial ellipsoid. Regul. Chaotic Dyn., 10(4):463-485, 2005. [ MR ]
[17] Yu.N. Fedorov. Integrable flows and Bäcklund transformations on extended Stiefel varieties with application to the Euler top on the Lie group SO(3). J. Nonlinear Math. Phys., 12(suppl. 2):77-94, 2005. [ MR ]
[18] Yu.N. Fedorov and V. Kozlov. A Memoir on Integrable Systems. Springer-Verlag International, Heidelberg-Berlin, Setember 2005. 334pp.
[19] Yu.N. Fedorov and D.V. Zenkov. Discrete nonholonomic LL systems on Lie groups. Nonlinearity, 18(5):2211-2241, 2005. [ MR ]
[20] Yu.N. Fedorov and D.V. Zenkov. Dynamics of the discrete Chaplygin sleigh. Discrete Contin. Dyn. Syst., 2005, suppl.:258-267, 2005. [ MR ]
[21] E. Fontich, R. de la Llave, and P. Martín. Non-resonant invariant manifolds in non-uniformly hyperbolic systems. In EQUADIFF 2003, pages 877-879. World Sci. Publ., Hackensack, NJ, 2005. [ MR ]
[22] F. Gabern and À. Jorba. Effective computation of the dynamics around a two-dimensional torus of a Hamiltonian system. J. Nonlinear Sci., 15(3):159-182, 2005. [ MR ]
[23] F. Gabern, À. Jorba, and U. Locatelli. On the construction of the Kolmogorov normal form for the Trojan asteroids. Nonlinearity, 18(4):1705-1734, 2005. [ MR ]
[24] F. Gabern, W.S. Koon, and J.E. Marsden. Spacecraft dynamics near a binary asteroid. Discrete Contin. Dyn. Syst., 2005, suppl.:297-306, 2005. [ MR ]
[25] F. Gabern, W.S. Koon, J.E. Marsden, and S.D. Ross. Theory and computation of non-RRKM lifetime distributions and rates in chemical systems with three or more degrees of freedom. Phys. D, 211(3-4):391-406, 2005. [ MR ]
[26] L. Garcia and J.J. Masdemont. Optimal reconfiguration of spacecraft formations using a variational numerical method. In Proceedings of the 4th IWSCFF, pages 52-61. Editions National Institute for Space Research INPE, Brazil, 2005.
[27] G. Gómez, M.W. Lo, and J.J. Masdemont. Study on the station keeping maintenance for the tpf mission. Adv. Astronaut. Sci., 123:215-229, 2005.
[28] G. Gómez, M. Marcote, and J.J. Masdemont. Trajectory correction maneuvers in the transfer to libration point orbits. Acta Astronaut., 56:652-669, 2005.
[29] G. Gómez, M. Marcote, J.J. Masdemont, and J.M. Mondelo. Natural configurations and controlled motions suitable for formation flight. Adv. Astronaut. Sci., 123:101-119, 2005.
[30] G. Gómez, M. Marcote, J.J. Masdemont, and J.M. Mondelo. Zero relative radial acceleration cones and controlled motions suitable for formation flying. J. Astronaut. Sci., 53(4):413-431, 2005. [ MR ]
[31] D. Gómez-Ullate, N. Kamran, and R. Milson. Quasi-exact solvability and the direct approach to invariant subspaces. J. Phys. A-Math. Gen., 38(9):2005-2019, 2005. [ MR ]
[32] D. Gómez-Ullate and M. Sommacal. Periods of the goldfish many-body problem. J. Nonlinear Math. Phys., 12(suppl. 1):351-362, 2005. [ MR ]
[33] M.S. Gonchenko. On the structure of 1:4 resonances in Hénon maps. Internat. J. Bifur. Chaos Appl. Sci. Engrg., 15(11):3653-3660, 2005. [ MR ]
[34] P. Gutiérrez. Estabilitat efectiva i tors invariants de sistemes hamiltonians quasi-integrables. Univ. Barcelona. Tesis Doctorals en Xarxa, 2005. [ URL ]
[35] O. Koltsova, L. Lerman, A. Delshams, and P. Gutiérrez. Homoclinic orbits to invariant tori near a homoclinic orbit to center-center-saddle equilibrium. Phys. D, 201(3-4):268-290, 2005. [ MR ]
[36] R. de la Llave, A. González, À. Jorba, and J. Villanueva. KAM theory without action-angle variables. Nonlinearity, 18(2):855-895, 2005. [ MR ]
[37] R. de la Llave and V. Sadovskaya. On the regularity of integrable conformal structures invariant under Anosov systems. Discrete Contin. Dyn. Syst., 12(3):377-385, 2005. [ MR ]
[38] J. Llibre and Ch. Pantazi. Counterexample to a conjecture on the algebraic limit cycles of polynomial vector fields. Geom. Dedicata, 110:213-219, 2005. [ MR ]
[39] J.J. Masdemont. High-order expansions of invariant manifolds of libration point orbits with applications to mission design. Dyn. Syst., 20(1):59-113, 2005. [ MR ]
[40] J.J. Morales-Ruiz, C. Simó, and S. Simon. Algebraic proof of the non-integrability of Hill's problem. Ergodic Theory Dynam. Systems, 25(4):1237-1256, 2005. [ MR ]
[41] C. Olivé, D. Sauzin, and T.M. Seara. Two examples of resurgence. In Analyzable functions and applications, volume 373 of Contemp. Math., pages 355-371. Amer. Math. Soc., Providence, RI, 2005. [ MR ]
[42] M. Ollé, J.R. Pacha, and J. Villanueva. Dynamics close to a non semi-simple 1:-1 resonant periodic orbit. Discrete Contin. Dyn. Syst. Ser. B, 5(3):799-816, 2005. [ MR ]
[43] M. Ollé, J.R. Pacha, and J. Villanueva. Quantitative estimates on the normal form around a non-semi-simple 1:-1 resonant periodic orbit. Nonlinearity, 18(3):1141-1172, 2005. [ MR ]
[44] Ch. Pantazi. Inverse Problems of the Darboux Theory of Integrability for Planar Polynomial Differential Systems. PhD thesis, Univ. Autònoma de Barcelona. Tesis Doctorals en Xarxa, January 2005. [ URL ]
[45] J. Puig. The ten-martini problem is now a closed problem. Butl. Soc. Catalana Mat., 20(2):165-188, 191 (2006), 2005. [ MR ]
[46] J. Puig and C. Simó. The spectrum of Schrödinger operators with quasi-periodic potential: a dynamical approach. In EQUADIFF 2003, pages 856-861. World Sci. Publ., Hackensack, NJ, 2005. [ MR ]
[47] R. Ramírez-Ros. Exponentially small separatrix splittings and almost invisible homoclinic bifurcations in some billiard tables. Phys. D, 210(3-4):149-179, 2005. [ MR ]
[48] P. Robutel, F. Gabern, and A. Jorba. The observed Trojans and the global dynamics around the Lagrangian points of the Sun-Jupiter system. Celestial Mech. Dynam. Astronom., 92(1-3):53-69, 2005. [ MR ]
[49] P. Winternitz, D. Gómez-Ullate, A. Iserles, D. Levi, P.J. Olver, R. Quispel, and P. Tempesta, editors. Group theory and numerical analysis, volume 39 of CRM Proceedings & Lecture Notes. Amer. Math. Soc., Providence, RI, 2005. Papers from the workshop held in Montréal, QC, May 26-31, 2003. [ MR ]